# SDR CALA2017050501284

- Difficulty date: May 5, 2017
- Submitted: May 6, 2017
- Operation: Air carrier
- Aircraft: N27213
- Make and model: Boeing 737824
- Aircraft serial: 28773
- Aircraft time: 60,735 hours, 21,201 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3088301
- Part serial: 3234
- Condition: Loose
- Location: R2 Door
- Part time: 59,925 hours, 20,703 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE SLIDE PACK BUSTLE LOOSE.  REMOVED AND REPLACED R2 DOOR SLIDE IAW AMM 25-66-01 PAGEBLOCK 40 1 AND 25-66-01-400-801,ALL NORMAL.
